American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37B40) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Henk Bruin and Sebastian van Strien. Monotonicity of entropy for real multimodal maps. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Hanfeng Li and Andreas Thom. Entropy, determinants, and $L^2$-torsion. J. Amer. Math. Soc. 27 (2014) 239-292.
Abstract, references, and article information
View Article: PDF

[3] Christopher Deninger. Fuglede--Kadison determinants and entropy for actions of discrete amenable groups. J. Amer. Math. Soc. 19 (2006) 737-758. MR 2220105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1